# SDR SWIA202054775

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS OMNIDIRECTIONAL ANTENNA DOUBLER IS CORRODED AT CONNECTOR HOLE, MARKED.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED TCAS OMNIDIRECTIONAL ANTENNA DOUBLER, REF CRJ900 SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED FORM M-337.  SEE CONTINUATION CARD FOR DETAILS.  ALL OPERATIONS AND LEAK CHECKS COMPLIED WITH, NO DEFECTS NOTED.
